Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Loose motions bloody stools

Premium Questions

Dr. Grzegorz Stanko MD

at times. Also, experience tingling sensation . Recently, in the last 2 days my stools have been runny/liquidy/watery (drinking a lot of water) and bloody. Recently I have started working out, exercising... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. T Chandrakant MD

Yesterday I start having dark bloody stools. I had a lower colon exam 6 months ago and full exam 3 years ago. What are the possibilities? Stools were very loose at first the firmer today. ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Klerida Shehu MD

bothersome, more like cramping .. although they did wake me up last night. Loose stools and red flakes ...I eat really clean , no grains, no dairy, had some blood in stool awhile back .. took in... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Sonia Raina MD

Sir which is beat tablet to start loose motion . ... View answer

Answered by : Dr. Sonia Raina ( General & Family Physician)
Dr. Ketan Vagholkar MD

Hello doctor, This is XXXX 30 yrs, since day before yesterday I am having loose/watery motions so took eldoper .with eldoper the frequency of passing loose motions reduced however the... View answer

Answered by : Dr. Ketan Vagholkar ( Gastroenterologist)

Public Forum Discussions

Dr. Olgeta Xhufka MD

Hello sir, Recently I observed that bloody mucous in stool.i was suffered loose motion last month and taking metrogyle 400 tab for 3 days 12 hour interval. Now my toilet time is irregular and... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr.  Albana Sejdini MD

pain & it happen like loose motion finally blood came might be its more den 10 to 15 drops was the prob ... upset, aft takng tablets it was fyn but now from 2day not able to do motion, im suffering... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. T Chandrakant MD

is loose motion 5 to 6 time a day. Today morning i find some dead bacteria in her stool.what is this help ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Bhagyesh V. Patel MD

hello gm doctor i am get loose motion like if i eat i have to go for motion in half an hour so itake treatment and that time dr.asked blood in motion but i dont know so icame back and chechk... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Akhtarhusain MD

motion started.den he priscribed me Tinidazole 500 & ofloxacin. loose motion not yet stopped from last two days its been more than 20 times.its in abt 1 to 2 tea spoon stool qty.only liquid... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. P. T. Patil MD

Hello Thanks for your query,based on the facts that you have posted it appears that you have loose motions after taking Comoxiclav. Comoxyclove is known to have side effect of gasrorointestinal discomfort...

Dr. Nitasha Khan MD

dear patient plx give details for how how long are you having loose motions and how many times a day if there is no pain and your tests are normal drink loads of water and wait for 3 days after that take a...

Dr.  Divakara MD

HI Welcome to Healthcaremagic Adderal is a sympathetic stimulant and Sympathetic Stimulation can cause Loose Motions .